# SDR ASAA2014073008723

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,994 hours, 2,206 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMCS DATALINK FULL.   ACFT GROUNDED.  FMCS COMPARTMENT 1 & 2, CIRCUIT BREAKERS PULLED AND RESET 30 SECONDS LATER.  NORMAL OPS RESUMED.
